# SDR SIMA20140131007

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 29,728 hours, 26,373 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG, CONSTANT STREAM OF ACRID SMOKE EXITING EXHAUST & SOMETIMES INTAKE OF ENG FOR TWENTY MINUTES, AND COUNTING, AFTER SHUT DOWN.  NOT BILLOWING BUT CLOSE TO IT.  PERFORMED GVI OF ENG NR 1 INLET & EXHAUST, FOUND NO EVIDENCE OF OIL LEAKING IAW ITEM NR 2 & ITEM NR 3 OF THIS LOG PAGE, FOR FURTHER CORRECTIVE ACTION IAW ETN-EM-79-015.
